# SDR DXTR2017040702

- Difficulty date: April 7, 2017
- Submitted: April 8, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 12,747 hours, 10,103 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 12,747 hours, 10,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT UPPER & LOWER WING SKINS & FITTING ON THE RT OUTBOARD FLAP.  ACCOMPLISHED MAJOR REPAIR IAW REPAIR DEFINITION 5264/05RD DATED MARCH 31/2017 & FAA FORM 8100-9 DATED APRIL 7/2017. NDT PERFORMED UNDER WORK ORDER 21515 & 21519.
